Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys, its me again for those who remember me. I was on tazorac/doryx/clindagel for about the past 6 months. I saw pretty good results with tazorac after month 3. Its now the summer and im in the sun at least 10 hours a week, and my face just got really dry (not so much burnt like everyone says). SO....I STOPPED TAZORAC. AND I STOPPED DORYX. I stopped the pills because i didnt feel like taking any...i stopped taking them about 5 weeks ago (i had a little breakout for a week then my skin was normal). As of 6 days ago, i have been tazorac free. I only use Clindagel on my face at night time. Thats it! Now, i have gotten about 3 new tiny pimples since i stopped tazorac, but that is normal isnt it?? Can someone answer that question please? Arent u supposed to breakout a little when you stop a med? Cuz i did when i stopped doryx, then my face got back to normal the week after.

So what do u guys think?? I went to the derm the other day and told him i dropped the 2 meds and he was ok with it (he didnt really seem to care since i had only 1 TINY TINY pimple). So we'll see how this goes...any help is welcome!!

I also think my tan helps with acne. I know i know "your acne will return much worse in a week!!!" Lol, whatever, i dont think so, people with clear skin tan all the time and they dont break out so...?

Thanks

Share this post


Link to post
Share on other sites

Im sorry i dont have any answers to your questions, but I wanted to ask you a question. How badly did you break out when you first started on Tazorac? When did you begin to see results? I've been on it for about 3 weeks, and sometimes I feel like it's working then one day I break out terribly, then the next day the pimples start to go away. Then I break out again. I hope I am not left with a bunch of red marks. Anyway, I appreciate your input.

Share this post


Link to post
Share on other sites

wormie,

I am on tazorac as well and let me tell ya, I BROKE OUT HORRIBLY. It's starting to subside now and it's been about 3-4 weeks since I started. Keep up with it and just remember, MORE is NOT betta! Pea size amounts and you'll be ok..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×